Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clearskins

amino acid pills

ok so im thinking i wana start taking amino burst pills. at the moment its been 2 weeks, and ive been taking whey protien. i dont think its made my face worsse:D (im on accutane btw, starting my second month in a few days). so anyway. will the aminos make my acne worse?

Share this post


Link to post
Share on other sites

no, if you know what amino acids do, why would they?

if you need more amino acids take ON 100% whey, or supp with a sports drink such as aminovital.

lates.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×